# SDR REXA200600052

- Difficulty date: April 15, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 13,369 hours, 12,241 cycles
- Engine: Ge CF343B1
- Engine time: 7,763 hours, 6,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AIRCRAFT SUSTAINED BIRD STRIKES LEFT SIDE.  LEFT ENGINE SHOWED N1, ITT & VIBRATION FLUCTUATIONS.  AN EMERGENCY DECLARED.  VECTORS RECEIVED FOR RETURN TO DTW.  FLIGHT CREW REQUESTED CFR BE STANDING BY.  ENGINE WAS STILL PRODUCING SOME THRUST, FLIGHT CREW ELECTED NOT TO PERFORM AN INFLIGHT SHUTDOWN.  UNEVENTFUL LANDING MADE AT DTW.  AFTER BEING CLEARED BY CFR, THE AIRCRAFT WAS TAXIED TO THE GATE.  MAINTENANCE BORESCOPED THE CORE OF THE ENGINE AND FOUND NO DAMAGE.  HOWEVER, 10 FAN BLADES WERE REPLACED.  THE ENGINE WAS GROUND RUN AND ALL PARAMETERS WERE NORMAL.  DUE TO SOME MINOR DAMAGE TO SEVERAL FAN STATOR SPACERS, THE AIRCRAFT WAS FERRIED TO TYS FOR FURTHER MAINTENANCE.  REPAIRED & RELEASED.
